# SDR CALA2020111101258

- Difficulty date: November 11, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 23,456 hours, 8,457 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 9651
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAULT LIGHT ILLUMINATED WITH 2 ATTEMPT START UPDATED MAA CODE FIX USING VENDOR MAA SCREEN.  PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN, PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  DEFER NR 2 IDG, PER MEL 2401B, PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN, PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  MAC RELATED WORK ORDER 000000003001332 AND PRTR MAC METER INITIATED FOR, WITH VENDOR ID V123456 ARNOLD HERTEL APU START TWICE.  NO FAULTS NOTED.  ARNOLD HERTEL APU START TWICE.  NO FAULTS NOTED.  REMOVED AND REPLACED RT ENGINE IDG.
